Local embeddings of lines in singular hypersurfaces
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1129-1147.

Lines on hypersurfaces with isolated singularities are classified. New normal forms of simple singularities with respect to lines are obtained. Several invariants are introduced.

On classifie les droites sur une hypersurface à singularité isolée. On obtient ainsi de nouvelles formes normales pour les singularités simples relatives aux droites et on introduit de nouveaux invariants.

@article{AIF_1999__49_4_1129_0,
     author = {Jiang, Guangfeng and Siersma, Dirk},
     title = {Local embeddings of lines in singular hypersurfaces},
     journal = {Annales de l'Institut Fourier},
     pages = {1129--1147},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     doi = {10.5802/aif.1711},
     zbl = {0928.14025},
     mrnumber = {2000g:32034},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1711/}
}
TY  - JOUR
TI  - Local embeddings of lines in singular hypersurfaces
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1129
EP  - 1147
VL  - 49
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1711/
UR  - https://zbmath.org/?q=an%3A0928.14025
UR  - https://www.ams.org/mathscinet-getitem?mr=2000g:32034
UR  - https://doi.org/10.5802/aif.1711
DO  - 10.5802/aif.1711
LA  - en
ID  - AIF_1999__49_4_1129_0
ER  - 
%0 Journal Article
%T Local embeddings of lines in singular hypersurfaces
%J Annales de l'Institut Fourier
%D 1999
%P 1129-1147
%V 49
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1711
%R 10.5802/aif.1711
%G en
%F AIF_1999__49_4_1129_0
Jiang, Guangfeng; Siersma, Dirk. Local embeddings of lines in singular hypersurfaces. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1129-1147. doi : 10.5802/aif.1711. https://aif.centre-mersenne.org/articles/10.5802/aif.1711/

[1] V.I. Arnol'D, Normal forms of functions near degenerate critical points, Weyl groups Ak, Dk, Ek and Lagrange singularities, Funct. Anal. Appl., 6, n° 4 (1972), 254-272. | Zbl

[2] V.I. Arnol'D, Classification of 1-modular critical points of functions, Funct. Anal. Appl., 7, n° 3 (1972), 230-231. | Zbl

[3] V.I. Arnold, S.M. Gusein-Zade, A.N. Varchenko, Singularities of differentiable Maps, Vol. I, II, Birkhäuser, 1985.

[4] A.H. Durfee, Fifteen characterizations of rational double points and simple critical points, Ens. Math., 25 (1979), 131-163. | MR | Zbl

[5] G. Gonzalez-Sprinberg, M. Lejeune-Jalabert, Families of smooth curves on surface singularities and wedges, Ann. Polonici Math., LXVII, 2 (1997), 179-190. | MR | Zbl

[6] R. Gunning, Lectures on complex analytic varieties II, Finite analytic mappings, Princeton University Press, 1970. | Zbl

[7] G. Jiang, Functions with non-isolated singularities on singular spaces, Thesis, Universiteit Utrecht, 1998.

[8] D. Siersma, The singularities of C∞-functions of right codimension smaller or equal than eight, Indag. Math., 35, n° 1 (1973), 31-37. | MR | Zbl

[9] D. Siersma, Classification and deformation of singularities, Thesis, Amsterdam University, 1974. | MR | Zbl

[10] D. Siersma, Isolated line singularities, Proc. Symp. in Pure Math., 40, Part 2 (1983), 485-496. | MR | Zbl

Cited by Sources: